# SDR ASAA1159375

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 10,618 hours, 3,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 111A7202
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ECS HIGH PRESSURE DOOR LATCH WEAR ON LWR CHORD.  REMOVED DAMAGE AREA INSTALLED REPAIR STRAP & STRIKE PLATE.
